# SDR 2003FA0001113

- Difficulty date: October 23, 2003
- Submitted: October 30, 2003
- Operation: General aviation
- Aircraft: N4PF
- Make and model: Cessna T337G
- Aircraft serial: P3370186
- Engine: Cont TSIO360*
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Clamp
- Part number: S19212
- Condition: Broken
- Location: Turbocharger
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRONT ENGINE TURBO EXHAUST STACK RETAINER CLAMP (TURBINE OUTLET LIP) BAND CLAMP PN S19212 STRAP PORTION FRACTURED AND EXHAUST STACK FELL OFF AIRCRAFT ON TAKEOFF.  CLAMP MAY HAVE BEEN CRACKED, AND IT HAD NOT BEEN DETECTED BEFORE FAILURE OCCURRED.  CLOSER VISUAL INSPECTION SHOULD BE INITIATED, DURING ROUTINE INSPECTIONS.  OR PART SHOULD BE REPLACED AT ENGINE OVERHAUL.(K)
